# SDR ASAA2019042904151

- Difficulty date: April 4, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR WET AREA AT STA 947.5 HAS CORROSION. GROUNDED - YES. REPAIRED 947.5 FLOOR BEAM IAW B737-800 SRM 53-70-51-2R-5 AND ALASKA AIRLINES EA 800-53EA-21558.
